MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97800
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Electromagnetic Compatibility Problem (2927)
Health Effect - Clinical Codes Discomfort (2330); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 09/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction.It was reported that the patient reported stimulation in an unexpected area.The patient stated that about a week ago, when they turned their therapy back on after surgery, they felt the stimulation mostly on their tailbone.The patient stated that they did not change the program; however, they noticed that the pocket where the ins was implanted never used to bother them, and now when they were lying on their left side, it was quite uncomfortable.The agent did not ask about the circumstances that led to the reported issue.The agent reviewed considerations for therapy optimization, general programming guidance, and general use of external devices.The agent walked the patient through connecting to the ins.The patient elected to increase the amplitude.They were able to connect to the ins and increase the stimulation.During the call, the patient felt the stimulation on their tailbone instead of their bicycle seat area.The patient was redirected to their doctor if the issue persisted.
 
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
InterStim X
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50935167
Report Number3004209178-2026-16538
Device Sequence Number10749756
Product Code EZW
UDI-Device Identifier00763000892067
UDI-Public(01)00763000892067(17)261228(20)01
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97800
Device Catalogue Number97800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale